CYCLIC ACTIONS ON RATIONAL RULED SYMPLECTIC FOUR-MANIFOLDS

River Chiang, Liat Kessler

Research output: Contribution to journalArticle

Abstract

Let (M, ω) be a ruled symplectic four-manifold. If (M, ω) is rational, then every homologically trivial symplectic cyclic action on (M, ω) is the restriction of a Hamiltonian circle action.

Original languageEnglish
Pages (from-to)987-1000
Number of pages14
JournalTransformation Groups
Volume24
Issue number4
DOIs
Publication statusPublished - 2019 Dec 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology

Cite this